Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 23, NWS Lincoln, IL

June 15, 20104 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 15, 2010, 3:22 PM CDT for 4 counties in Illinois. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 3:22 PM CDT (20:22 UTC)
Expired
Jun 15, 2010, 7:53 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Christian County, IL, Logan County, IL, Morgan County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:30 PM CDTHEAVY RAIN 1.5Riverton, ILNUMEROUS DITCHES FLOODED. HEAVY RAIN FALLING.
Jun 15, 3:45 PM CDTFLASH FLOODSpringfield, IL1000 BLOCK OF ILES STREET AND ALL VIADUCTS IN TOWN FLOODED. FROM SHERIFF.
Jun 15, 3:55 PM CDTHEAVY RAIN 1.686 Sse Springfield, ILRAINFALL TOTAL PAST 45 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WGUS53 KILX 152022
FFWILX
ILC021-107-137-167-160230-
/O.NEW.KILX.FF.W.0023.100615T2022Z-100616T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  WEST CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS WERE ESTIMATED AT UP TO 1.5 INCHES
  FROM THESE STORMS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPRINGFIELD...AUBURN...CHATHAM...CORNLAND...DIVERNON...FRANKLIN...
  LOAMI...MECHANICSBURG...NEW BERLIN...PAWNEE...RIVERTON...
  ROCHESTER...SHERMAN...WAVERLY AND WILLIAMSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3992 8977 3992 8971 3997 8970 3998 8959
      4000 8958 3999 8923 3953 8952 3954 9018

$$

GOETSCH
3 follow-up statements
434 
WGUS73 KILX 152204
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT TUE JUN 15 2010

ILC021-107-137-167-160230-
/O.CON.KILX.FF.W.0023.000000T0000Z-100616T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-MORGAN IL-SANGAMON IL-LOGAN IL-
504 PM CDT TUE JUN 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LOGAN...
SANGAMON...SOUTHEASTERN MORGAN AND WEST CENTRAL CHRISTIAN COUNTIES
UNTIL 930 PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING RAINS HAD FALLEN OVER PORTIONS OF THE WARNING AREA.
RAINFALL AMOUNTS WERE ESTIMATED AT OVER 2 INCHES FROM THE STORMS 
THAT MOVED THROUGH. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...
AUBURN...CHATHAM...CORNLAND...DIVERNON...FRANKLIN...LOAMI...
MECHANICSBURG...NEW BERLIN...PAWNEE...RIVERTON...ROCHESTER...
SHERMAN...WAVERLY AND WILLIAMSVILLE.

IN ADDITION...THE LAKE SPRINGFIELD DAM OPERATIONS INDICATED THAT GATES 
AT SPAULDING DAM HAVE BEEN OPENED A TOTAL OF 8 FEET. THIS MAY INCREASE
FLASH FLOOD IMPACTS DOWNSTREAM OF THE DAM ON SUGAR CREEK. RESIDENTS 
DOWNSTREAM FROM THE DAM NEED TO TAKE APPROPRIATE ACTIONS AS NECESSARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3992 8977 3992 8971 3997 8970 3998 8959
      4000 8958 3999 8923 3953 8952 3954 9018

$$

GOETSCH
572 
WGUS73 KILX 152347
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT TUE JUN 15 2010

ILC021-107-137-167-160230-
/O.CON.KILX.FF.W.0023.000000T0000Z-100616T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-MORGAN IL-SANGAMON IL-LOGAN IL-
647 PM CDT TUE JUN 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN LOGAN...
SANGAMON...SOUTHEASTERN MORGAN AND WEST CENTRAL CHRISTIAN COUNTIES
UNTIL 930 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING RAIN HAD FALLEN OVER PORTIONS OF THE WARNING AREA. 
RAINFALL AMOUNTS WERE OVER 2 INCHES FROM THE PREVIOUS STORMS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...
AUBURN...CHATHAM...CORNLAND...DIVERNON...FRANKLIN...LOAMI...
MECHANICSBURG...NEW BERLIN...PAWNEE...RIVERTON...ROCHESTER...
SHERMAN...WAVERLY AND WILLIAMSVILLE.

IN ADDITION...THE LAKE SPRINGFIELD DAM OPERATIONS INDICATED THAT GATES 
AT SPAULDING DAM HAVE BEEN OPENED A TOTAL OF 8 FEET. THIS MAY INCREASE
FLASH FLOOD IMPACTS DOWNSTREAM OF THE DAM ON SUGAR CREEK. RESIDENTS 
DOWNSTREAM FROM THE DAM NEED TO TAKE APPROPRIATE ACTIONS AS NECESSARY. 

AT 634 PM...COUNTY SHERIFF REPORTED THAT THE PREVIOUSLY FLOODED 
ROADS IN THE CITY OF SPRINGFIELD WERE RECEEDING.  HOWEVER THE 
SANGAMON...PEORIA STREET VIADUCTS WERE STILL BLOCKED BY WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

&&

LAT...LON 3992 8977 3992 8971 3997 8970 3998 8959
      4000 8958 3999 8923 3953 8952 3954 9018

$$

GOETSCH
693 
WGUS73 KILX 160053
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
753 PM CDT TUE JUN 15 2010

ILC021-107-137-167-160108-
/O.CAN.KILX.FF.W.0023.000000T0000Z-100616T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-MORGAN IL-SANGAMON IL-LOGAN IL-
753 PM CDT TUE JUN 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
LOGAN...SANGAMON...SOUTHEASTERN MORGAN AND WEST CENTRAL CHRISTIAN
COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3992 8977 3992 8971 3997 8970 3998 8959
      4000 8958 3999 8923 3953 8952 3954 9018

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:48 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 15, 1:48 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT TUE JUN 15 2010

.DISCUSSION...
ISSUED 148 PM CDT TUE JUN 15 2010

MODELS ARE RELATIVELY CONSISTENT TODAY TRENDING TOWARD QUICKLY
REBUILDING THE MID-LEVEL RIDGE THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT

BOUNDARY ACROSS EASTERN IOWA AND INTO NORTHWEST MISSOURI THIS
AFTERNOON IS EXPECTED TO PROGRESS THROUGH FORECAST AREA TONIGHT IN
WAKE OF SHORT-WAVE CURRENTLY MOVING INTO ILLINOIS. THE STRENGTH OF
THE WAVE IS SIGNIFICANTLY STRONGER THAN THE SYSTEMS THAT HAVE BEEN
TOPPING THE RIDGE OVER THE PAST FEW DAYS. HI-RES WRF MODELS SUCH
AS OU/CAPS AND HRR ARE INDICATING MORE SHEAR THAN HAS BEEN
RESIDENT OVER THE REGION AS MID-LEVEL SPEED MAX COMES AROUND WAVE.
THIS ADDED INGREDIENT SHOULD INCREASE THE POTENTIAL FOR ORGANIZED
STORMS WITH THIS ROUND COMPARED TO PREVIOUS DAYS. THE PRIMARY
THREAT APPEARS TO BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO
OR TWO CAN NOT BE RULED OUT THOUGH GIVEN THAT THERE IS A BIT MORE
DIRECTIONAL COMPONENT TO THE SHEAR THIS TIME.

RAINFALL INTENSITY SHOULD ONCE AGAIN BE A FACTOR WITH HIGH
EFFICIENCY RAIN PRODUCERS. GIVEN PRECIP AMOUNTS OVER PAST TWO DAYS
IT WONT TAKE MUCH TO LEAD TO ADDITIONAL FLOODING ISSUES AND WILL
KEEP THE WATCH IN PLACE. IT IS LIKELY THAT IT WILL BE ABLE TO BE
CANCELLED EARLY IF THE EXPECTED SPEED OF PRECIP CESSATION OCCURS.

ASSUMING THAT THE STORMS DO ORGANIZE AS EXPECTED...THE PRECIP
SHOULD END RATHER QUICKLY THIS EVENING AND BRING IN A VERY BRIEF
RESPITE TO THE MUGGY CONDITIONS.

LONG TERM...WEDNESDAY THROUGH TUESDAY

A BRIEF SHOT OF COOLER AND DRIER AIR SHOULD MOVE IN WEDNESDAY.
HOWEVER...850 TEMPS CLIMB BACK TO 20C BY THURSDAY.

MODELS ARE STRONGER WITH THE REBUILDING RIDGE INTO ILLINOIS BY
THURSDAY. PREVIOUS PACKAGES SUGGESTED THAT ANOTHER FRONTAL SYSTEM
SHOULD BE ABLE TO MOVE THROUGH MUCH OF THE AREA FRIDAY NIGHT...BUT
GIVEN THE LATEST SOLUTIONS...DOUBT FRONT WILL MAKE MUCH PROGRESS
INTO THE RIDGE. IMPLICATION IS THAT THE WEEKEND SHOULD BE MUGGY
WITH TEMPS IN THE 90S AND INCREASING DEW POINTS. SLIGHTLY BEETER
CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE FRONT TRIES TO MAKE IT
INTO THE AREA.  ISOLATED THUNDERSTORMS SHOULD BECOME POSSIBLE BY
EARLY NEXT WEEK AS MOISTURE LEVELS INCREASE.

BARKER
&&

.AVIATION...
ISSUED 1238 PM CDT TUE JUN 15 2010

CLEARING HAS LEAD TO RAPID DESTABILIZATION AHEAD OF MCS OVER
MISSOURI. STORMY AFTERNOON ON TAP WITH THUNDERSTORMS LIKELY
THROUGH THE AFTERNOON AT CENTRAL ILLINOIS TAF SITES. PRECIP SHOULD
WITH WEAK FRONTAL PASSAGE LATE THIS AFTERNOON OR EARLIER THIS
EVENING WITH WINDS SHIFTING TO THE WEST.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057-
061>063.

&&
Hazardous weather outlook, Jun 15, 11:47 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CDT TUE JUN 15 2010

ILZ027>031-037-038-042-043-048-051>053-161700-
CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA-
SANGAMON-STARK-TAZEWELL-WOODFORD-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ036-040-041-047-049-050-161700-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL FROM MIDDAY INTO THE EARLY EVENING HOURS. AREAS
OF FLASH FLOODING WILL ALSO BE POSSIBLE.

RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM
HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON MILLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ044>046-054>057-061>063-161700-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
1147 AM CDT TUE JUN 15 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH THIS
EVENING...AS THUNDERSTORMS DEVELOP AHEAD OF A COLD FRONT.
WIDESPREAD WIND DAMAGE IS POSSIBLE WITH THESE STORMS...AS THEY
DEVELOP INTO A SQUALL LINE. A FEW TORNADOES ARE ALSO POSSIBLE.

FLASH FLOODING IS ALSO LIKELY...AS MANY AREAS HAVE RECEIVED
EXCESSIVE RAINFALL BOTH SUNDAY AND MONDAY.

EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR MONTICELLO
FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

ILZ066>068-071>073-161700-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1147 AM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE ONCE AGAIN EXPECTED OVER SOUTHEAST ILLINOIS THIS
AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE
PRIMARY THREATS BEING DAMAGING WINDS AND TORRENTIAL RAINFALL FROM
MIDDAY INTO THE EVENING HOURS. AREAS OF FLASH FLOODING WILL ALSO
BE POSSIBLE.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW
DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GEELHART

In the hours before

Local storm report, Jun 15, 2:48 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.83 INCH       KNOX               IL   AWOS

            RAINFALL IN 40 MINUTES.

&&

JRP
Local storm report, Jun 15, 2:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.70 INCH       KNOX               IL   MESONET

            RAINFALL FELL IN 30 MINUTES.

&&

JRP
Local storm report, Jun 15, 2:59 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 N MONTROSE            39.19N 88.38W
06/15/2010  M1.00 INCH       CUMBERLAND         IL   STORM CHASER

0122 PM     HAIL             CASEY                   39.30N 87.99W
06/15/2010  M0.75 INCH       CLARK              IL   CO-OP OBSERVER

0142 PM     HAIL             MARTINSVILLE            39.34N 87.88W
06/15/2010  M0.50 INCH       CLARK              IL   MESONET

0206 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.83 INCH       KNOX               IL   AWOS

            RAINFALL IN 40 MINUTES.

0207 PM     HAIL             YALE                    39.12N 88.02W
06/15/2010  M1.25 INCH       JASPER             IL   LAW ENFORCEMENT

0238 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   TRAINED SPOTTER

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.70 INCH       KNOX               IL   MESONET

            RAINFALL FELL IN 30 MINUTES.

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M1.20 INCH       KNOX               IL   PUBLIC

            RAINFALL FELL IN 10 MINUTES.

&&

JRP
Local storm report, Jun 15, 3:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   PUBLIC

&&

JRP
Local storm report, Jun 15, 3:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     ROBINSON                39.01N 87.74W
06/15/2010                   CRAWFORD           IL   LAW ENFORCEMENT

            NUMEROUS POWER LINES DOWN ACROSS TOWN.

&&

JRP
Local storm report, Jun 15, 3:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             1 E TRIMBLE             39.06N 87.67W
06/15/2010  M0.50 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:51 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more10 hr
Jun 15, 12:02 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby58 min
Jun 15, 12:15 PM CDTSpecial Weather StatementILXColes, Edgar60 min
Jun 15, 12:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 15, 1:03 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar57 min
Jun 15, 1:44 PM CDTSpecial Weather StatementILXClark61 min
Jun 15, 1:50 PM CDTSpecial Weather StatementILXCrawford55 min
Jun 15, 1:56 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper64 min
Jun 15, 2:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper55 min
Jun 15, 2:43 PM CDTAreal Flood AdvisoryILXKnox4 hr
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXClay, Effingham58 min
Jun 15, 3:37 PM CDTFlash Flood WarningILXClay, Effingham5 hr
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Jasper60 min
Jun 15, 3:50 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 3:56 PM CDTFlash Flood WarningILXCumberland, Jasper4 hr
Jun 15, 4:00 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Richland, Shelby42 min
Jun 15, 4:07 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 4:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar48 min
Jun 15, 4:32 PM CDTAreal Flood AdvisoryILXChampaign, Christian, DeWitt, Logan, McLean, Macon and 2 more3 hr
Jun 15, 4:37 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence36 min
Jun 15, 4:42 PM CDTFlash Flood WarningILXClark, Crawford4 hr
Jun 15, 4:50 PM CDTSpecial Weather StatementILXChampaign, Douglas, Piatt55 min
Jun 15, 5:34 PM CDTSpecial Weather StatementILXChampaign, Vermilion56 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.